American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57E25) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 48 found      Go to page: 1 2

[1] Christopher Allday and John Oprea. A C-symplectic free $S^1$-manifold with contractible orbits and $\mathbf{CAT} = \frac12\mathbf{DIM}$. Proc. Amer. Math. Soc. 134 (2006) 599-604. MR 2176029.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Richard Mandelbaum. Four-dimensional topology: an introduction. Bull. Amer. Math. Soc. 2 (1980) 1-159. MR 551752.
Abstract, references, and article information   
View Article: PDF

[3] Peter Orlik. Singularities and group actions. Bull. Amer. Math. Soc. 1 (1979) 703-720. MR 537624.
Abstract, references, and article information   
View Article: PDF

[4] Arunas Liulevicius. Homotopy rigidity of linear actions: characters tell all. Bull. Amer. Math. Soc. 84 (1978) 213-221. MR 475124.
Abstract, references, and article information   
View Article: PDF

[5] Steven H. Weintraub. Group actions on homology quaternionic projective planes . Proc. Amer. Math. Soc. 70 (1978) 75-82. MR 0515869.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Jeffrey L. Tollefson. Erratum to: ``Periodic homeomorphisms of $3$-manifolds fibered over $S\sp{1}$'' (Trans. Amer. Math. Soc. {\bf 223} (1976), 223--234) . Trans. Amer. Math. Soc. 243 (1978) 309-310. MR 0515645.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Ronald Fintushel and Peter Sie Pao. Identification of certain $4$-manifolds with group actions . Proc. Amer. Math. Soc. 67 (1977) 344-350. MR 0501042.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Kai Wang. Torus actions on cohomological complex projective spaces . Proc. Amer. Math. Soc. 65 (1977) 355-356. MR 0461543.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Ronald Fintushel. Circle actions on simply connected $4$-manifolds . Trans. Amer. Math. Soc. 230 (1977) 147-171. MR 0458456.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Richard I. Resch. Free $S\sp{3}$-actions on $2$-connected nine-manifolds . Trans. Amer. Math. Soc. 225 (1977) 107-112. MR 0426004.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Leon Stagg Newman. Applications of group actions on finite complexes to Hilbert cube manifolds . Proc. Amer. Math. Soc. 62 (1977) 183-187. MR 0431236.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Robert Oliver. Fixed points of disk actions. Bull. Amer. Math. Soc. 82 (1976) 279-280. MR 0407870.
Abstract, references, and article information   
View Article: PDF

[13] Czes Kosniowski. Generators of the unitary ${Z \mathord{\left/ {\vphantom {Z p}} \right. \kern-\nulldelimiterspace} p}$ bordism ring. Bull. Amer. Math. Soc. 82 (1976) 344-346. MR 0397753.
Abstract, references, and article information   
View Article: PDF

[14] Kai Wang. Decomposability of homotopy lens spaces and free cyclic group actions on homotopy spheres . Trans. Amer. Math. Soc. 220 (1976) 361-371. MR 0431237.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Dennis McGavran. $T\sp{3}$-actions on simply connected $6$-manifolds. I . Trans. Amer. Math. Soc. 220 (1976) 59-85. MR 0415649.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Stephen J. Willson. The orbit space of a sphere by an action of $Z\sb{p\sp{s}}$ . Proc. Amer. Math. Soc. 59 (1976) 361-365. MR 0428328.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Elliott Stein. A smooth action on a sphere with one fixed point. Bull. Amer. Math. Soc. 82 (1976) 49-50. MR 0394718.
Abstract, references, and article information   
View Article: PDF

[18] Chao Chu Liang. Erratum to: ``The involutions on homotopy spheres and their gluing diffeomorphisms'' (Trans. Amer. Math. Soc. {\bf 215} (1976), 363--391) . Trans. Amer. Math. Soc. 222 (1976) 405. MR 0431214.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Chao Chu Liang. Involutions on homotopy spheres and their gluing diffeomorphisms . Trans. Amer. Math. Soc. 215 (1976) 363-391. MR 0431213.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Sylvain E. Cappell and Julius L. Shaneson. Construction of some new four-dimensional manifolds. Bull. Amer. Math. Soc. 82 (1976) 69-70. MR 0394709.
Abstract, references, and article information   
View Article: PDF

[21] B. Kostant and D. Sullivan. The Euler characteristic of an affine space form is zero. Bull. Amer. Math. Soc. 81 (1975) 937-938. MR 0375341.
Abstract, references, and article information   
View Article: PDF

[22] Nguyen Huu Anh. Prehomogeneous vector space defined by a semisimple algebraic group. Bull. Amer. Math. Soc. 81 (1975) 402-406. MR 0367081.
Abstract, references, and article information   
View Article: PDF

[23] Robert Oliver. Fixed-points of finite group actions on contractible complexes. Bull. Amer. Math. Soc. 81 (1975) 482-484. MR 0368055.
Abstract, references, and article information   
View Article: PDF

[24] Alan A. Meyerhoff. Proper $T$-maps of $T$-modules. Bull. Amer. Math. Soc. 81 (1975) 474-476. MR 0370630.
Abstract, references, and article information   
View Article: PDF

[25] Reinhard Schultz. Circle actions on homotopy spheres not bounding spin manifolds . Trans. Amer. Math. Soc. 213 (1975) 89-98. MR 0380853.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] H. W. Schneider. Groups of free involutions of homotopy $S\sp{[n/2]}\times S\sp{[(n+1)/2]}$'s . Trans. Amer. Math. Soc. 206 (1975) 99-136. MR 0370635.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] D. W. Sumners. Smooth $Z\sb{p}$-actions on spheres which leave knots pointwise fixed . Trans. Amer. Math. Soc. 205 (1975) 193-203. MR 0372893.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Kyung Whan Kwun and Jeffrey L. Tollefson. ${\rm PL}$ involutions of $S\sp{1}\times S\sp{1}\times S\sp{1}$ . Trans. Amer. Math. Soc. 203 (1975) 97-106. MR 0370634.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Christopher Allday. Torus actions on a cohomology product of three odd spheres . Trans. Amer. Math. Soc. 203 (1975) 343-358. MR 0377953.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Edward M. Bloomberg. Manifolds with no periodic homeomorphisms . Trans. Amer. Math. Soc. 202 (1975) 67-78. MR 0358842.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 48 found      Go to page: 1 2